# SDR 20010504AP004

- Difficulty date: January 18, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001007
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: LD
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CID - FLT 4236 - CREW REPORTED PITCH TRIM 1 FAIL ON APPROACH.  MAINTENANCE REMOVED AND REPLACED CAPTAIN AND FIRST OFFICERS PITCH TRIM YOKE SWITCHES AND THE HSCU.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  REF SIMA200101804.  (M)
